# SDR NACA2024031000002

- Difficulty date: March 10, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,348 hours, 19,159 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD BOOST PUMP ELECTRICAL CONNECTOR DAMAGED. DEFERRED PER MEL 28-22-01 CAT C ON 3/10/24 @ 2110Z
